Vagifem ForumsRecently active Vagifem forums and community discussion threads. Post your question or story about Vagifem and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Hello there, I was prescribed vagifem 10mg in November last year after not having a period for 4 months, vaginal dryness itching etc. The dr said I was per I menopausal. I'm 50 years old. I suffer the hot flashes and awaken during the night with hot flashes a friend told me about Cleary sage oil, I have been reading about essential oils for the hot flashes and found that it elevates the estrogen which may help with flashes. Is it ok to use both vagifem and Clary sage oil?Updated
I started using Vagifem a week ago and today I saw blood spotting. Is this normal? I can't remember if my Dr told this would happen. ## Hello, Rose! How are you? Yes, any type of hormonal treatment may cause spotting, as a side effect. The FDA lists the other typical side effects as possibly including nausea, dizziness, headache, discharge and PMS-like symptoms. If it gets heavy or continues for a long time, you should have it checked out to be sure. Is there anything else I can help with?1 REPLY Updated
I found a small round white pill NOVO 279 is marked on the pill ## YOU FOUND A VAGIFEM PILL, USED BY POST-MENOPAUSAL WOMEN TO SUPPLEMENT THE LOSS OF NATURAL HORMONES. ## This is not listed in the U.S. prescription drug databases, so I cannot confirm this ID. ## Its a Vagifem Novo Nordisk that comes in an aplocator wond and its 25 micrograms of oestradiol.3 REPLIES Updated
Hi I was prescribed Vagifem 25 for vaginal dryness and could not tolerate it- heart betting, chest pain - I was now prescribed Vagifem 10. I am a little scared to try this one. Can I split it if half to see if I have any discomfort and maybe upgrade if everything goes well. ## Hi Josee I was prescribed Vagifem 25 and only used it for 3 days. Side effects were: heart pounding, headaches, leg pain, nausea, vertigo, dizziness, visual distubances and excessive vaginal discharge. That was a month ago and I am still unable to shake the nausea, vertigo and headaches. Perhaps there is no safe level for this drug! Be very careful. I would love to hear from others who continue to experience side-effects after stopping hormone therapy. ## Vagifem is an Estradiol (Estrogen) vaginal insert tablet, w...2 REPLIES Updated